Volume 25, issue 6 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 6, 2713–3256
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Global rigidity of some abelian-by-cyclic group actions on $\mathbb{T}^2$

Sebastian Hurtado and Jinxin Xue

Geometry & Topology 25 (2021) 3133–3178
Abstract

For groups of diffeomorphisms of 𝕋2 containing an Anosov diffeomorphism, we give a complete classification for polycyclic abelian-by-cyclic group actions on 𝕋2 up to both topological conjugacy and smooth conjugacy under mild assumptions. Along the way, we also prove a Tits alternative-type theorem for some groups of diffeomorphisms of 𝕋2.

Keywords
ABC group actions, Tits alternative, rigidity, Anosov
Mathematical Subject Classification
Primary: 37B05, 37C85
References
Publication
Received: 12 April 2020
Revised: 3 October 2020
Accepted: 4 November 2020
Published: 30 November 2021
Proposed: David M Fisher
Seconded: Mladen Bestvina, Anna Wienhard
Authors
Sebastian Hurtado
Department of Mathematics
University of Chicago
Chicago, IL
United States
Jinxin Xue
Yau Mathematical Sciences Center and Department of Mathematics
Tsinghua University
Beijing
China